Perfect authenticity and optimal A-codes

R. Safavi-Naini*, L. Tombak, J. Pieprzyk

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We introduce perfect authenticity and investigate its properties. Perfect authenticity extends Shannon's notion of perfect secrecy and is shown to have similar requirement in terms of the number of keys. We also define optimal A-codes, derive bounds on the number of keys and give characterization theorems when the number of encoding rules satisfies the bounds.

Original languageEnglish
Pages (from-to)235-238
Number of pages4
JournalNational Conference Publication - Institution of Engineers, Australia
Volume1
Issue number94 /9
Publication statusPublished - 1994
Externally publishedYes

Cite this